# SDR F3LA2009122900274

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 18,769 hours, 9,833 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: D25286116008009
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE FLIGHT CREW RECEIVED SPURIOUS ECAM INDICATIONS RT DOOR EMERGENCY EXIT. MX REINSTALLED RT OVERWING EXIT HANDLE COVER FLAP AND ECAM INDICATION CHECKED NORMAL IAW AMM 25-23-47-420-127.
